Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2007, Issue 613

Issues

Capitulation, ambiguous classes and the cohomology of the units

Cristian D González-Avilés
Published Online: 2008-02-05 | DOI: https://doi.org/10.1515/CRELLE.2007.092

Abstract

This paper presents results on both the kernel and cokernel of the S-capitulation map for arbitrary finite Galois extensions K/F of global fields (with Galois group G) and arbitrary finite sets of primes S of F (assumed to contain the archimedean primes in the number field case).

About the article

Received: 2006-07-10

Published Online: 2008-02-05

Published in Print: 2007-12-19


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2007, Issue 613, Pages 75–97, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2007.092.

Export Citation

Comments (0)

Please log in or register to comment.
Log in